# SDR CALA2023030900650

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737-900ER
- Aircraft serial: 43531
- Aircraft time: 28,903 hours, 10,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A550423
- Condition: Corroded
- Location: Sta 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0737) MAIN CABIN FLOORBEAM UPPER SURFACE HAS CORROSION AT STA 947, LBL25.  TRANSCRIBED FROM HAECO GSO NRC# 9288445 DAMAGE FOUND OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1 AND INSTALLED REPAIR IAW B737-900ER SRM 53-70-51-2R-5.  HAECO GSO ME CH V890956 INSP QC194
